answersLogoWhite

Top Answer
User Avatar
Wiki User
Answered
2008-03-06 22:26:51
2008-03-06 22:26:51

You might be pregnant - take a test

001
๐Ÿฆƒ
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0

Related Questions




You should take pregnancy tests no more than 1 day before your expected period or the day of your expected period to ensure accuracy. According to the ClearBlue pregnancy test accuracy results they are: 4 days before expected period= 51% accurate 3 days before expected period= 82% accurate 2 days before expected period= 90% accurate 1 day before expected period =95% accurate the day of expected period =99% accurate


because your period is going to be heavy if you do that were a pad 5 days before your period comes on


No. your hormones can be messing with you, or you may have a lot of stress going on there is always a chance but rarely that you can be pregnant. You can spot when your pregnant it depends on you and your body. HOPE THIS HELPS YOU OUT!


The gestation period for a Spotted Hyena is 110 days.


Not necessarily, I was on depot and my period stopped immediately, but after a week or so it started up and I had my period everyother week.



I started feeling them two days before my expected period day.




This has happened because you started and then suddenly stopped taking the pill. If you bleeding lasts over 9 days consult your doctor.


If your period was heavy or like usual then its not likely that you are pregnant.


mines been like that . i only started mine 3 days ago aswell did you ?


Yes, you could be. This sounds a lot like implantation bleeding. If you haven't, take a pregnancy test.



Menopause is when a woman's menstrual period stops. Once menopause starts, it cannot be stopped. It is normally a very natural part of aging.




The spotting may have been a sign that your period was coming because usually pregnant women spot way less then their normal period. But, backaches is a sign of pregnancy. But if you spotted for a week then came on your period with backpain, that could be a sign of a miscarrige.



Yes, this is a normal "side effect" of depo. My menses also stopped after my first shot.


When I first started mine it was very irregular, I visited my Gyno and discussed it with them. I recommend you visit yours as well.


yes especially if you are on medication or birth control


Hiya! Your next period will come when you start your sugar pills. If it is late again do a pregnancy test to rule out pregnancy .



Copyright ยฉ 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.